# SDR 97ZZZX3501

- Difficulty date: July 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77PF
- Make and model: Beech 100BEECH
- Aircraft serial: B70
- System (JASC): 2150 · Cabin Cooling System
- Part: Start Control
- Part number: 1003641781
- Condition: Burned
- Location: Air Cond System
- Stage of operation: NR
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

INVESTIGATION FOR INOPERABLE AIR CONDITIONER FOUND BREAKER WOULD NOT RESET.  IN ADDITION, RADAR WIRING, WAVE GUIDE, AND AIR CONDITIONER CONTROL BOX AND WIRES MELTED.  FOUND THE 1-AMP CIRCUIT BREAKER TO THE A/C CONTROL BOX HAD BEEN REPLACED WITH A 2-AMP BREAKER.  PROTECTION FOR AIR CONDITIONER START CONTROL WAS LOST CAUSING RESISTOR TO OVERHEAT AND DAMAGE OTHER COMPONENTS.  SUBMITTER STATED IMPROPER PARTS REPLACEMENT COULD CAUSE A POTENTIAL FIRE PROBLEM.
